# SDR 2006UALA01894

- Difficulty date: September 8, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Engine: Cfmint CFM563C1
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Worn
- Location: Nlg Bellcrank
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOISE AND VIBRATION COMING FROM NOSE GEAR DOOR AREA ABOVE 290 KTS.  FOUND BELLCRANK UPPER BOLT WORN WHICH ALLOWED PLAY ON RT NOSE LANDING GEAR DOOR.  REPLACED BOLT.
